| Model Number |
OTV-S7H-1D-F08E |
| Medical Device Problem Code |
No Display/Image (1183)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/30/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
E1 - initial reporter establishment name: (b)(6).E1 - address 2: (b)(6).The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
Event or Problem Description
It was reported the camera head had occasional blackouts, during service.There were no reports of patient involvement.
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the final investigation.Updated fields: d8, h3, h4, h6.The device was returned to olympus for inspection and the reported failure was not confirmed.In addition, the following reportable malfunctions were identified during the device evaluation: image interference and loosened adaptor.Based on the results of the investigation a definitive root cause could not be identified.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description
No additional information received from customer.